Gaviscon Original Aniseed Relief- 150ml

£3.99
2732289

Fast soothing relief from Heartburn indigestion
See details below, always read the label.
Suitable for: Adults and children over 6 years
Active ingredients: Sodium Alginate Sodium Bicarbonate Calcium Carbonate.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note you must be in to sign for this delivery

Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the stomach acid contents flow upwards into the foodpipe) and flatulence caused by gastric reflux, it belongs to a group of medicines called reflux suppressants

Suitable for

Adults and children over 6 years.

 

Age restriction

You must be at least 16 years old to purchase this product.

How to use

Shake well before use.

Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.

Children 6 to 12 years: Take 5-10ml (One to two 5ml spoonfuls) after meals and at bedtime.

Children under 6 years: Not recommended

Hazards and Cautions

Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product.

Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.

After taking this product:

If symptoms persist consult your doctor

if you take too much of this product you may feel bloated, it is unlikely to cause you any harm, but please consult your doctor or pharmacist.

Do not use this medicine after the expiry date (EXP: MONTH/YEAR) shown

Keep all medicines safely away from children.

Check that the cap seal is unbroken before first taking this product

This product is sugar and gluten free

You can take this product if you are pregnant or breast feeding

Storage

Do not store above 30°C

Do not refrigerate or freeze

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.


Active ingredients

Sodium Alginate , Sodium Bicarbonate Calcium Carbonate

Ingredients

Active ingredients: sodium alginate Ph Eur, 267mg sodium bicarbonate Ph Eur and 160mg calcium carbonate Ph Eur.

Also contains: Carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, fennel flavour, erythrosine and water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.